MAUDE Adverse Event Report: PNEUPAC; VENTILATOR, EMERGENCY, POWERED

PNEUPAC; VENTILATOR, EMERGENCY, POWERED
Model Number 130003
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the flow on a smiths medical ventilator did not had proper levels.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Other, other text: returned device was received in worn physical condition.During the evaluation of the device, the issue was able to be replicated and the issue was found to be a faulty flow block.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
PNEUPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED
MDR Report Key11794697
Report Number3012307300-2021-04068
Device Sequence Number17101738
Product Code BTL
UDI-Device Identifier35019315074183
UDI-Public35019315074183
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130003
Device Catalogue Number130003V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date07/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1